# SDR C2XA10CL064

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145
- Aircraft serial: 145558
- Aircraft time: 19,977 hours, 15,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137216502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3039 - THE CREW REPORTED AN EMERGENCY EXIT SIGN AT THE OVERWING EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE CEILING EXIT LIGHT AND OPERATIONAL CHECKS WERE GOOD.
